Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 42, NWS Buffalo, NY

April 19, 2017

NWS Buffalo, NY issued this small craft advisory at Apr 19, 2017, 1:25 PM EDT. It took effect at Apr 20, 2017, 8:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2017, 1:25 PM EDT (17:25 UTC)
In effect from
Apr 20, 2017, 8:00 AM EDT
Expired
Apr 21, 2017, 1:42 AM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

130 
WHUS71 KBUF 191725
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
125 PM EDT WED APR 19 2017

LOZ042-043-200130-
/O.NEW.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
125 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY.

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-200000-
/O.EXA.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
125 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-200000-
/O.CON.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
125 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
220 
WHUS71 KBUF 192327
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
727 PM EDT WED APR 19 2017

LOZ044-045-200030-
/O.CAN.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
727 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING.

$$

LOZ042-043-200730-
/O.CON.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
727 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT
THURSDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
731 
WHUS71 KBUF 200230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1030 PM EDT WED APR 19 2017

LOZ042-043-201030-
/O.CON.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1030 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT
THURSDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
602 
WHUS71 KBUF 200800
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
400 AM EDT THU APR 20 2017

LOZ042-043-201600-
/O.EXT.KBUF.SC.Y.0042.170420T1200Z-170421T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
400 AM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
2 AM EDT FRIDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
126 
WHUS71 KBUF 201518
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1118 AM EDT THU APR 20 2017

LOZ042-043-202330-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1118 AM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
096 
WHUS71 KBUF 202051
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EDT THU APR 20 2017

LOZ042-043-210500-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
451 PM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS71 KBUF 210251
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1051 PM EDT THU APR 20 2017

LOZ042-043-210600-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1051 PM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...EAST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
615 
WHUS71 KBUF 210542
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
142 AM EDT FRI APR 21 2017

LOZ042-043-210645-
/O.CAN.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
142 AM EDT FRI APR 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS...THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 9:54 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Apr 19, 9:54 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
954 AM EDT Wed Apr 19 2017

.SYNOPSIS...
A frontal system will ease its way across our area today and this
evening...with showers marking its approach and passage. Unsettled
weather will then largely persist through the end of the work week
as another area of low pressure moves across the Great
Lakes...before drier and cooler conditions return for the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A cluster of showers will cross WNY this morning, heaviest north of
the Southern Tier. In addition showers over Lake Ontario are nearing
the North Country this morning. Scattered rain showers remain
between these two clusters of showers. Expect this activity to
continue through much of the day today, becoming more focused across
the northern Genesee Valley and then east of Lake Ontario where a
warm frontal boundary will lie.

Total rainfall amounts through the daylight hours should range from
a tenth to a quarter inch across the Southern Tier to a rough third
to half inch elsewhere...with locally higher amounts possible across
portions of the North Country...which should see the best overall
combination of available lift and moisture.

It will continue to remain breezy today as the pressure gradient
tightens between a nearing surface to the north of Lake Ontario, and
a large ridge of high pressure along the Atlantic coastline. The
saturated lower boundary layer will limit the daytime mixing today,
with occasional gusts of 30 to 35 mph possible.

Daytime highs will range from right around to a little above
normal...with readings ranging from the mid to upper 50s across the
North Country...much of the Finger Lakes...and interior portions of
the Southern Tier to the lower 60s along the lake plains of western
New York...where a downslope southerly flow will give temps a bit of
an added boost.

Tonight the initial surface low will slide east into New England...where
it will begin to devolve into a remnant weak trough. In the process this
feature will slide its attendant cold front across our region this
evening...with the boundary then stalling out a bit to our south overnight
as the initial low weakens...and a second and stronger low develops into
the Upper Great Lakes. The passing frontal boundary will continue to
support scattered to numerous showers across our region through the early
overnight hours...with the activity then generally diminishing from north
to south through the balance of the night. This stated....plentiful low
level moisture lingering in its wake will result in widespread lower
clouds persisting through the night...with nocturnal cooling of the moist
airmass also allowing for the development of at least some patchy fog in
most places...with somewhat greater fog coverage expected across the
higher terrain. Temperature-wise...overnight lows will range from the
mid 40s across the North Country to the upper 40s and lower 50s south of
Lake Ontario...with the warmest overall readings found along the Lake
Erie shoreline and the western Southern Tier...which will lie closest
to the departed frontal boundary.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Thursday into Thursday night will be the most unsettled portion of
the period, as a deepening low pressure system will track across the
central Great Lakes Thursday, before crossing north of Lake Ontario
Thursday night and into western Quebec Friday, while spreading
widespread showers, along with a potential for thunderstorms across
the region. It will be a dry start to the day for most areas, as
lingering showers from Wednesday night will likely have sagged south
into Pennsylvania and largely fallen apart. However, as we move
through the morning hours, we will see shower and thunderstorm
chances increase from west to east across the forecast area, as warm
advection increases markedly with the arrival of a southwesterly low
level jet Thursday afternoon and warm and increasingly unstable air
arrives in Western NY, with SBCAPES increasing into the 500-1000
j/kg range, and surface dewpoints surging into the 50s. A marked
temperature gradient will be found across the area on Thursday as
southerly flow south of the warm frontal boundary will boost
temperatures well into the 60s, with 70s in the valleys of the
western Southern Tier and near the Lake Erie shoreline. However,
east-northeast flow off of Lake Ontario will be slow veer tot he
south, not likely until the arrival of the pre-frontal trough
Thursday evening, so highs near the Lake Ontario shoreline and in
the St. Lawrence valley will likely remain substantially cooler, in
the low to mid 50s.

As the surface low tracks north of Lake Ontario Thursday night, it
will sweep a cold front across the forecast area. Aforementioned
surge of moist and unstable air in the pre-frontal trough ahead of
this front in addition to strong synoptic forcing, with strong DPVA
aloft and a favorable coupled upper level jet orientation will lead
to a band of heavy showers crossing the area Thursday evening. Even
though diurnal instability should be waning by the time the trough
makes it into the area, given the very strong synoptic forcing and
hints of lingering instability, it is likely that we will see
thunderstorms embedded within the broader area of showers that will
be crossing the area. Regarding the severe threat, while isolated
strong to damaging wind gusts cannot be ruled out Thursday evening,
given the deep shear and veering wind profiles in the lower 3km of
the atmosphere, particularly across the Southern Tier, the
diminishing instability by the time we get into Thursday evening
along with the fact that convection will be increasingly elevated
the closer one gets to Lake Ontario suggest that any severe threat
will be limited. On a final note, With pwats also surging to close
to 1.5 inches, it is likely that there will be periods of heavy rain
as the pre-frontal trough crosses the area, though the system should
be progressive enough to rule out any flooding.

Temperatures will cool significantly for many areas on Friday,
particularly those areas that saw the most significant warming
Thursday, as colder and drier air will wash across the region behind
the cold front. Highs will top out in the low to mid 50s, though
portions of the Finger Lakes and upper Genesee valley will push into
the upper 50s. Otherwise, it will be a dry but cloudy day, with
shallow moisture and resultant stratocu lingering behind the cold
front through Friday night. Increasingly cold air will ooze into the
region as an upper level trough pushes into the lower Great Lakes,
with 850mb temperatures falling below 0C, and surface temps dipping
into the upper 30s. Breezy westerly winds behind the front will only
slowly diminish Friday night, making it feel even chillier.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Overall, it will be a quiet period across Western and North-Central
New York as we move through the weekend and into the early part of
next week, as the area will largely find itself caught in between an
active northern branch of the jet stream to the north across Canada
and an upper level low that will meander across the southern states
through the weekend before finally moving off the southeast coast
Monday night. With this southern system tying up much of the
moisture in the eastern half of the country, dry conditions will
prevail across the Great Lakes.

The two possible exceptions to the above statement may be on Sunday,
where the 00Z operational GFS and GEM, along with the GEFS mean
suggesting that a shortwave moving through the north branch of the
upper level flow will phase enough with the southern low, which at
this point will be opening up into a wave, to shift the track of the
accompanying surface low northwards enough to bring the northern
fringe of the low's precipitation shield into the Southern Tier
Sunday afternoon. With that in mind, have kept low-end pops in
across the Southern Tier Sunday, with dry conditions elsewhere. In
addition, there is a chance of a stray shower or two across the St.
Lawrence valley Sunday evening, as a cold front associated with the
aforementioned northern shortwave sweeps across the area. Again
though, the bulk of the forcing should stay well to the north,
across Quebec, keeping shower chances minimal.

Regarding temperatures,

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
For the 15z TAF, as low level moisture increases...ceilings will
gradually lower to lower-end VFR and then MVFR...while visibilities
should generally be VFR...except for brief MVFR within any heavier
showers.

A passing frontal boundary will continue to support scattered to
numerous showers across our region through the early overnight
hours...with the activity then generally diminishing from north to
south through the balance of the night as the boundary stalls out to
our south. In the wake of the front...plentiful low moisture and a
developing northerly to northeasterly upslope flow will result in
flight conditions further deteriorating to IFR in developing lower
stratus and/or areas of fog...with the greatest overall potential
for fog (and restrictions in visibility) found across the higher
terrain.

Outlook...
Thursday...IFR in morning fog/stratus improving to MVFR...otherwise
scattered showers becoming more widespread again during the afternoon
and evening hours. There will also be a chance of thunderstorms.
Friday...VFR/MVFR with a chance of showers across the North Country.
Saturday...VFR.
Sunday...Mainly VFR.

&&

.MARINE...
Low pressure just north of the Michigan straits will press eastward
into Southern Quebec today...while pushing its trailing cold frontal
boundary to Lakes Erie and Ontario by the end of the day. Out ahead
of this system southerly winds will increase to around 20 knots today...
though with the offshore nature of the flow directing the bulk of the
wave action into Canadian waters and relatively stable temperature
profiles also coming into play...for the most part have elected to
hold off on small craft advisories. The one exception to this will
be along the northeastern portion of Lake Ontario...where both winds
and waves will increase enough to warrant a small craft advisory
for areas north of Mexico Bay.

Tonight the cold front will sag to the southeast of the lakes...with
winds veering to northerly and then northeasterly in its wake...which
could result in a period of near-SCA winds and waves to the south
shore of Lake Ontario later tonight and early Thursday. Another...
stronger area of low pressure will then pass to the north of the
Lower Lakes Region Thursday night and Friday...with winds veering to
westerly and potentially increasing to advisory levels in its wake.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LOZ045.

&&

SYNOPSIS...JJR
NEAR TERM...JJR/THOMAS
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...JJR/THOMAS
MARINE...JJR
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
502 AM EDT Wed Apr 19 2017

NYZ001>008-010-011-200915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-
502 AM EDT Wed Apr 19 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-200915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
502 AM EDT Wed Apr 19 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-019>021-085-200915-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
502 AM EDT Wed Apr 19 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A deepening low pressure system is forecast to cross north of Lake
Ontario Thursday night while sweeping a cold front across the
region. Warm and moist air surging ahead of this front will aid in
the development of scattered showers and thunderstorms Thursday
afternoon, with a line of showers and embedded thunderstorms expected
to cross the area Thursday evening. A few of these storms may become
strong, and possibly severe, with the main threat being damaging
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

WOOD

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:33 AM EDTSmall Craft AdvisoryBUF15 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.